MDJunction - People Helping People
 
Ask a Question
11/21/2009 07:34 PM

Blurred Vision

crustything
 
Posts: 12
Member

Hello...

I just started Abilify and I am responding well - helped with a mixed state - but it is causing me to have blurred vision. Has anybody else had this side effect? Did it go away after time?

Reply

11/22/2009 09:42 AM
Dit
Dit  
Posts: 13724
Group Leader
I'm an Advocate

I know some meds do cause blurred vision, i get this at times but not all the time; i've been taking the same meds for a long time.

Glad to hear Abilify ended your mixed states, have you been taking this med for long? If you've only been on it for a short time and if its the Abilify causing blurred vision, maybe you may need to continue taking it b/c this side effect may go away after a while.


11/26/2009 12:55 AM
jennywren
jennywrenPosts: 3163
Senior Member

Crusty from Wikipedia side effects of Abilify:

Akathisia, headache, unusual tiredness or weakness, nausea, vomiting, an uncomfortable feeling in the stomach, constipation, light-headedness, insomnia, sleepiness, shaking, and blurred vision.

JennyWren


11/29/2009 02:34 PM
michelle024
 
Posts: 107
Member

i had this with abilify and i did go away after about a week or two

12/17/2009 03:57 AM
Lrose35
Lrose35  
Posts: 1732
Senior Member

I have a friend that was taking Abilify and the blurred vision did go away after about 2 weeks of taking the medication. I get it from time to time on my cocktail too and I dont take Abilify.

12/22/2009 10:53 AM
TexasYankee
TexasYankee  
Posts: 4290
VIP Member
I'm an Advocate

I am supposed to be taking abilify right now but can't afford the script. When I was taking it, I didn't get any of the side effect, thank god. Now, the Neurontin that I take occasionally gives me blurred vision for about a week and then it is fine. I don't take it all the time though as it causes memory loss in me.

12/22/2009 11:15 AM
mem155

I had this experience on neurontin where I had blurred vision and the world kind of tilted on it's axis, but luckily it went away after a week or so. I guess I would talk to my pdoc if the blurred vision doesn't go away that could be a real bummer. I don't know what to say about the memory loss. I feel like I'm never going to get that back even if I stopped taking meds but maybe that's just me being gloomy.

12/22/2009 11:26 AM
TexasYankee
TexasYankee  
Posts: 4290
VIP Member
I'm an Advocate

You are not alone in that one, gretchy. You are not being gloomy, just being you and that is okay. Smile

12/22/2009 11:42 AM
Lrose35
Lrose35  
Posts: 1732
Senior Member

I get brain zaps where my vision blurs for just a few minutes. This has been going on since they took me off of Cymbalta and put me on Zoloft.

01/23/2013 02:14 PM
moush
Posts: 1
New Member

i just started taking abilify 2 weeks ago. i am wondering if i should give it more time or get my dr. to change it. i am having severe body aches and feel like i am going blind! other than that i feel WONDERFUL!! i am bipolar and have been so happy and a little over the top hyper. my kids and my husband love me this way; they just don't like seeing the side effects. does anyone have any advice for me?
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved